Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 9, NWS Miami, FL

January 10, 20104 counties in Florida

NWS Miami, FL issued this red flag warning at Jan 10, 2010, 2:07 PM EST for 4 counties in Florida. It took effect at Jan 11, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 10, 2010, 2:07 PM EST (19:07 UTC)
In effect from
Jan 11, 2010, 11:00 AM EST
Expired
Jan 11, 2010, 6:00 PM EST
In force
7 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 48 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.1 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2010-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2010-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -136 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1610 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-136 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

944 
WWUS82 KMFL 101907
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
207 PM EST SUN JAN 10 2010

FLZ063-066-067-070-071-073-075-110000-
/O.UPG.KMFL.FW.A.0007.100111T1700Z-100111T2200Z/
/O.NEW.KMFL.FW.W.0009.100111T1600Z-100111T2300Z/
/O.CON.KMFL.FW.W.0008.000000T0000Z-100110T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-INLAND COLLIER-INLAND BROWARD-
INLAND MIAMI DADE-MAINLAND MONROE-
207 PM EST SUN JAN 10 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING FOR RELATIVE HUMIDITIES BELOW 35 PERCENT AND THE 20 FOOT
WINDS OF 15 MPH...

...RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 6 PM EST
MONDAY FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 HOURS OR
MORE...


THE TEMPERATURES WILL REMAIN IN THE MID 40S THIS AFTERNOON WITH
DEW POINTS IN THE UPPER TEENS TO LOWER 20S OVER THE INTERIOR AREAS
OF SOUTH FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO
REMAIN BELOW 35 PERCENT THIS AFTERNOON. THE 20 FOOT WINDS WILL
ALSO REMAIN AROUND 15 MPH OVER THIS AREA. THEREFORE...A RED FLAG
WARNING REMAINS IN EFFECT FOR THE INTERIOR AREAS OF SOUTH FLORIDA
UNTIL 6 PM EST THIS EVENING FOR RELATIVE HUMIDITIES BELOW 35
PERCENT AND THE 20 FOOT WINDS AROUND 15 MPH.

TEMPERATURES ON MONDAY WILL WARM UP TO AROUND 60 WITH DEW POINTS
FALLING INTO THE MID TO UPPER 20S OVER THE INTERIOR AREAS OF SOUTH
FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL DOWN
BELOW 35 PERCENT FOR 4 HOURS OR MORE MONDAY AFTERNOON. THEREFORE...THE
NATIONAL WEATHER SERVICE IN MIAMI HAS UPGRADE THE FIRE WATCH TO A
RED FLAG WARNING FOR THE INTERIOR AREAS OF SOUTH FLORIDA WHICH IS
IN EFFECT FROM 11 AM TO 6 PM EST MONDAY.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ068-069-072-074-168-172>174-110000-
/O.EXT.KMFL.FW.A.0007.100111T1600Z-100111T2300Z/
/O.CON.KMFL.FW.W.0008.000000T0000Z-100110T2300Z/
METRO PALM BEACH-COASTAL COLLIER-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
207 PM EST SUN JAN 10 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING FOR RELATIVE HUMIDITIES BELOW 35 PERCENT AND THE 20 FOOT
WINDS OF 15 MPH...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
MONDAY FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 HOURS OR
MORE...

THE TEMPERATURES WILL REMAIN IN THE MID 40S THIS AFTERNOON WITH
DEW POINTS IN THE UPPER 20S TO LOWER 30S OVER THE METRO AREAS OF
SOUTH FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO
REMAIN BELOW 35 PERCENT THIS AFTERNOON. THE 20 FOOT WINDS WILL
ALSO REMAIN AROUND 15 MPH OVER THIS AREA. THEREFORE...A RED FLAG
WARNING REMAINS IN EFFECT FOR THE METRO AREAS OF SOUTH FLORIDA
UNTIL 6 PM EST THIS EVENING FOR RELATIVE HUMIDITIES BELOW 35
PERCENT AND THE 20 FOOT WINDS AROUND 15 MPH.

TEMPERATURES ON MONDAY WILL WARM UP TO AROUND 60 WITH DEW POINTS
FALLING INTO THE UPPER 20S TO LOWER 30S OVER THE METRO AREAS OF
SOUTH FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL
DOWN BELOW 35 PERCENT FOR 2 TO 3 HOURS MONDAY AFTERNOON.
THEREFORE...THE NATIONAL WEATHER SERVICE IN MIAMI HAS CONTINUED
THE FIRE WEATHER WATCH FOR THE METRO AREAS OF SOUTH FLORIDA FROM
11 AM TO 6 PM EST MONDAY.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

BAXTER
3 follow-up statements
559 
WWUS82 KMFL 102314
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
614 PM EST SUN JAN 10 2010

FLZ063-066-067-070-071-073-075-110900-
/O.EXP.KMFL.FW.W.0008.000000T0000Z-100110T2300Z/
/O.CON.KMFL.FW.W.0009.100111T1600Z-100111T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-INLAND COLLIER-INLAND BROWARD-
INLAND MIAMI DADE-MAINLAND MONROE-
614 PM EST SUN JAN 10 2010

...RED FLAG WARNING SUNDAY HAS EXPIRED...
...RED FLAG WARNING FROM 11 AM TO 6 PM EST MONDAY...

THE RED FLAG WARNING FOR TODAY HAS EXPIRED. 

TEMPERATURES ON MONDAY WILL WARM UP TO AROUND 60 WITH DEW POINTS
FALLING INTO THE MID TO UPPER 20S OVER THE INTERIOR AREAS OF SOUTH
FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL DOWN
BELOW 35 PERCENT FOR 4 HOURS OR MORE MONDAY AFTERNOON. THEREFORE
...THE NATIONAL WEATHER SERVICE HAS ISSUED A  RED FLAG WARNING
FOR THE INTERIOR AREAS OF SOUTH FLORIDA WHICH IS IN EFFECT FROM 11
AM TO 6 PM EST MONDAY.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ068-069-072-074-168-172>174-110900-
/O.EXP.KMFL.FW.W.0008.000000T0000Z-100110T2300Z/
/O.CON.KMFL.FW.A.0007.100111T1600Z-100111T2300Z/
METRO PALM BEACH-COASTAL COLLIER-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
614 PM EST SUN JAN 10 2010

...RED FLAG WARNING HAS FOR TODAY HAS EXPIRED...
...FIRE WEATHER WATCH IN EFFECT MONDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

A FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
REMAINS IN EFFECT.

TEMPERATURES ON MONDAY WILL WARM UP TO AROUND 60 WITH DEW POINTS
FALLING INTO THE UPPER 20S TO LOWER 30S OVER THE METRO AREAS OF
SOUTH FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL
DOWN BELOW 35 PERCENT FOR 2 TO 3 HOURS MONDAY AFTERNOON.
THEREFORE...THE NATIONAL WEATHER SERVICE IN MIAMI HAS CONTINUED
THE FIRE WEATHER WATCH FOR THE METRO AREAS OF SOUTH FLORIDA FROM
11 AM TO 6 PM EST MONDAY.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
445 
WWUS82 KMFL 110813
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
313 AM EST MON JAN 11 2010

FLZ068-072-074-168-172>174-110915-
/O.CAN.KMFL.FW.A.0007.100111T1600Z-100111T2300Z/
METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
313 AM EST MON JAN 11 2010

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FIRE
WEATHER WATCH. 

HIGH PRESSURE WILL CONTINUE WELL TO THE NORTHWEST OF THE REGION
BUT SLIGHTLY HIGHER LOW LEVEL MOISTURE WILL KEEP RELATIVE
HUMIDITIES ABOVE CRITICAL THRESHOLDS NEAR THE EAST COAST THIS
AFTERNOON. HOWEVER, THEY ARE EXPECTED TO FALL BELOW 40 PERCENT AND
COULD BRIEFLY DIP BELOW 35 PERCENT FOR TWO TO THREE HOURS THIS
AFTERNOON.

$$

FLZ069-112300-
/O.UPG.KMFL.FW.A.0007.100111T1600Z-100111T2300Z/
/O.EXA.KMFL.FW.W.0009.100111T1600Z-100111T2300Z/
COASTAL COLLIER-
313 AM EST MON JAN 11 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 
 

TEMPERATURES TODAY WILL WARM UP TO AROUND 60 WITH DEW POINTS FALLING
INTO THE UPPER 20S TO LOWER 30S ACROSS COASTAL COLLIER COUNTY. THIS
WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL DOWN BELOW 35
PERCENT FOR SEVERAL HOURS FROM LATE THIS MORNING THROUGH THE
AFTERNOON HOURS. THEREFORE...THE NATIONAL WEATHER SERVICE IN MIAMI
HAS ISSUED A RED FLAG WARNING FROM 11 AM TO 6 PM EST THIS EVENING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ063-066-067-070-071-073-075-112300-
/O.CON.KMFL.FW.W.0009.100111T1600Z-100111T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-INLAND COLLIER-INLAND BROWARD-
INLAND MIAMI DADE-MAINLAND MONROE-
313 AM EST MON JAN 11 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EST THIS EVENING...  

TEMPERATURES TODAY WILL WARM UP TO AROUND 60 WITH DEW POINTS FALLING
INTO THE MID TO UPPER 20S OVER THE INTERIOR AREAS OF SOUTH
FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL DOWN
BELOW 35 PERCENT FOR SEVERAL HOURS FROM LATE THIS MORNING
CONTINUING THROUGH THE AFTERNOON. THEREFORE ...THE NATIONAL
WEATHER SERVICE HAS ISSUED A RED FLAG WARNING FOR THE INTERIOR
AREAS OF SOUTH FLORIDA WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST
MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
516 
WWUS82 KMFL 112300
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
600 PM EST MON JAN 11 2010

...RED FLAG WARNING HAS EXPIRED...

FLZ063-066-067-069>071-073-075-120000-
/O.CAN.KMFL.FW.W.0009.000000T0000Z-100111T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-INLAND MIAMI DADE-MAINLAND MONROE-
600 PM EST MON JAN 11 2010

...RED FLAG WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ALLOWED THE RED FLAG
WARNING TO EXPIRE.

WITH TEMPERATURES COOLING...RELATIVE HUMIDITIES HAVE BEGUN TO RISE 
TO ABOVE 35 PERCENT SO THE RED FLAG WARNING WAS ALLOWED TO EXPIRE. 


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Jan 10, 2:07 PM EST, 0 minutes earlier.

Area forecast discussion, Jan 10, 2:07 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
207 PM EST SUN JAN 10 2010

...ANOTHER VERY COLD NIGHT EXPECTED WITH FREEZE/WIND CHILL
WARNINGS/ADVISORIES POSTED...

.DISCUSSION...ARCTIC HIGH PRESSURE OVER THE LOWER MISSISSIPPI
VALLEY REGION WILL CONTINUE TO DOMINATE THE LOCAL WEATHER TONIGHT
AS A COLD NW WIND FLOW CONTINUES. HARD FREEZE CONDITIONS LOOK
PROBABLE OVER GLADES, HENDRY, INLAND PALM BEACH, AND NORTHERN
INTERIOR COLLIER COUNTIES...SO HAVE ISSUED A HARD FREEZE WARNING
FOR THESE LOCALES. HAVE ISSUED A FREEZE WARNING ACROSS THE REST
OF THE AREA. DEBATED ABOUT THE ATLANTIC COASTAL ZONES.
HOWEVER...BELIEVE MODELS ARE JUST A TAD TOO QUICK TO SWING WINDS
ABOVE THE SFC NE WHICH WOULD ACT TO FUNNEL COLD AIR TO THE COAST.
ALTHOUGH THE ENTIRE EAST COAST METROPOLITAN AREAS ARE UNDER A
FREEZE WARNING...MOST AREAS ESPECIALLY ACROSS BROWARD AND MIAMI-
DADE COUNTIES...WILL NOT HIT FREEZING. HOWEVER...ISOLATED LOCALES
ARE EXPECTED TO HIT THE FREEZING POINT...AND THIS IS THE REASON
FOR THE FREEZE WARNING ACROSS ALL ZONES.

ALTHOUGH WINDS ARE EXPECTED TO BE LIGHTER TONIGHT...THEY LOOK TO
CONTINUE TO BLOW NEAR 10 MPH INLAND AND 10 TO 15 MPH ALONG THE
COAST. THIS WILL GENERATE WIND CHILLS IN THE 20S AND 30S ACROSS
THE AREA. THE COLDEST WIND CHILLS WILL BE FROM THE NAPLES
AREA...ACROSS ALL OF THE INTERIOR...TO THE PALM BEACH METRO AREA
WHERE L/M 20S WIND CHILLS ARE EXPECTED...EVEN SOME UPPER TEENS.
HAVE ISSUED A WIND CHILL WARNING FOR THESE AREAS.
ELSEWHERE...ISSUED A WIND CHILL ADVISORY FOR EXPECTED WIND CHILLS
PREVAILING IN THE 25-30 DEGREE RANGE OVERNIGHT. IF WINDS BECOME
SLIGHTLY HIGHER ALONG THE ATLANTIC COAST OVERNIGHT...THEN AN
UPGRADE TO A WARNING WOULD BE NEEDED. EVENING SHIFT CAN MAKE THIS
ASSESSMENT BASED ON TRENDS.

WINDS START TO BECOME NORTHEAST ON MONDAY AND THIS WILL BEGIN A
MODERATION IN TEMPS. STILL...ONE LAST NIGHT OF A FREEZE POTENTIAL
TOMORROW NIGHT FOR THE LAKE OKEECHOBEE REGION AND INLAND COLLIER
COUNTY. SO ISSUED A FREEZE WATCH THESE AREAS FOR LATE TOMORROW
NIGHT INTO TUESDAY MORNING.

THE REST OF THE WEEK WILL FEATURE WARMING TEMPS WITH A RETURN TO
BALMY CONDITIONS BY LATE IN THE WEEK. QUIET WEATHER WILL
PREVAIL...THOUGH ACTIVE/STORMY WEATHER LOOKS POSSIBLE DURING THE
SECOND HALF OF NEXT WEEKEND AS GFS/ECWMF BOTH SHOW A VIGOROUS
SOUTHERN STREAM SHORTWAVE MOVING ACROSS THE GULF NEXT WEEKEND.
MADE NO CHANGES TO THE EXTENDED FORECAST.

&&

.MARINE...SMALL CRAFT ADV CONTINUES ALL WATERS. CONDITIONS WILL
SLOWLY IMPROVE MON-TUE.

&&

.FIRE WEATHER...RH'S STILL COULD FALL TO 30-35 PERCENT FOR AN HOUR
OR TWO ALONG WITH 20 FT WINDS >15 MPH...SO WILL CONTINUE THE RED
FLAG FOR THIS AFTERNOON. RH'S AT CRITICAL LEVELS ARE EXPECTED ON
MONDAY AS WELL...MAINLY OVER THE INTERIOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  32  61  39  65 / -  -  -  10
FORT LAUDERDALE  34  61  44  65 / -  -  -  10
MIAMI            35  61  44  66 / -  -  -  10
NAPLES           30  57  37  64 / -  -  -  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR COASTAL BROWARD-
     COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR
     SOUTH MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND
     COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-
     METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.

     FREEZE WARNING FROM 11 PM THIS EVENING TO 10 AM EST MONDAY FOR
     COASTAL BROWARD-COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL
     PALM BEACH-FAR SOUTH MIAMI DADE-INLAND BROWARD-INLAND MIAMI
     DADE-MAINLAND MONROE-METRO BROWARD-METRO MIAMI DADE-METRO
     PALM BEACH.

     FIRE WEATHER WATCH MONDAY AFTERNOON FOR COASTAL BROWARD-COASTAL
     COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH
     MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-
     INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO
     BROWARD-METRO MIAMI DADE-METRO PALM BEACH.

     WIND CHILL WARNING FROM 7 PM THIS EVENING TO 10 AM EST MONDAY
     FOR COASTAL COLLIER-FAR SOUTH MIAMI DADE-GLADES-HENDRY-
     INLAND BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM
     BEACH-MAINLAND MONROE-METRO PALM BEACH.

     WIND CHILL ADVISORY FROM 7 PM THIS EVENING TO 10 AM EST MONDAY
     FOR COASTAL BROWARD-COASTAL MIAMI DADE-COASTAL PALM BEACH-
     METRO BROWARD-METRO MIAMI DADE.

     HARD FREEZE WARNING FROM 11 PM THIS EVENING TO 10 AM EST MONDAY
     FOR GLADES-HENDRY-INLAND COLLIER-INLAND PALM BEACH.

     FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
     GLADES-HENDRY-INLAND COLLIER-INLAND PALM BEACH.

AM...SMALL CRAFT ADVISORY UNTIL 7 AM EST MONDAY FOR BISCAYNE BAY-
     COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
     20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO
     OCEAN REEF, FL EXTENDING FROM 20 NMTO THE TERRITORIAL
     WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO
     DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM EST MONDAY FOR GULF WATERS FROM
     CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 7 AM EST MONDAY FOR COASTAL WATERS
     FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
     WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM.

&&

LONG TERM...57/DG
SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Jan 10, 11:32 AM EST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1132 AM EST SUN JAN 10 2010

FLZ063-066>075-168-172>174-110000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1132 AM EST SUN JAN 10 2010

...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON ALL AREAS...
...HARD FREEZE WATCH LAKE OKEECHOBEE AREA AND NORTHERN COLLIER COUNTY TONIGHT...
...FREEZE WATCH REST OF SOUTH FLORIDA EXCEPT EAST COASTAL AREAS TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND: A NORTHWEST WIND OF 25 TO 30 MPH WILL RESULT IN ROUGH MARINE
CONDITIONS ACROSS THE OFFSHORE GULF WATERS, LAKE OKEECHOBEE AND
THE GULF STREAM IN THE ATLANTIC WATERS.

TEMPERATURES: TEMPERATURES WILL WARM UP INTO THE MID TO UPPER 40S
THIS AFTERNOON OVER SOUTH FLORIDA. HOWEVER, NORTHWEST WINDS OF 10
TO 15 MPH OVER SOUTH FLORIDA WILL MAKE THE WIND CHILL READINGS BE
IN THE LOWER TO MID 30S THROUGH EARLY AFTERNOON...BEFORE
INCREASING TO 35 TO 40. THEREFORE...A WIND CHILL ADVISORY IS IN
EFFECT FOR ALL OF SOUTH FLORIDA UNTIL 1 PM EST THIS AFTERNOON.

TEMPERATURES WILL ONCE AGAIN PLUMMET TONIGHT AND RANGE FROM THE
MID TO UPPER 20S ACROSS GLADES, HENDRY, NORTHERN COLLIER AND
INLAND PALM BEACH COUNTIES WITH THE LOWER TO MID 30S COASTAL
REGIONS. THEREFORE...A HARD FREEZE WATCH CONTINUES FOR THE LAKE
OKEECHOBEE AREA...AND INLAND COLLIER COUNTY NORTH OF I-75 FOR
TONIGHT...WITH A FREEZE WATCH FOR REST OF SOUTH FLORIDA EXCLUDING
THE EAST COASTAL AREAS OF SOUTH FLORIDA.

WAVES: SEAS OF 7 TO 9 FEET WILL PERSIST IN THE OFFSHORE GULF
WATERS AND THE GULF STREAM IN THE ATLANTIC THROUGH TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE VERY COLD AIR MASS WILL REMAIN IN PLACE THROUGH MONDAY WITH
TEMPERATURES AGAIN MONDAY MORNING RANGING FROM THE MID TO UPPER
20S ACROSS THE LAKE OKEECHOBEE REGION TO NEAR FREEZING ALONG BOTH
COASTS EXCEPT MID TO UPPER 30S ALONG THE FAR SOUTHEAST COAST. A
GRADUAL WARMING TREND IS EXPECTED TO BEGIN ON TUESDAY BUT
TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH WEDNESDAY RETURNING
TO SEASONAL LEVELS BY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 8:57 PM ESTHard Freeze WatchMFLCollier, Glades, Hendry, Palm Beach19 hr
Jan 9, 8:57 PM ESTHard Freeze WarningMFLCollier, Glades, Hendry, Palm Beach13 hr
Jan 10, 4:02 AM ESTFire Weather WatchMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach23 hr
Jan 10, 4:02 AM ESTRed Flag WarningMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach14 hr
Jan 10, 8:41 AM ESTSmall Craft AdvisoryMFL22 hr
Jan 10, 10:25 AM ESTWind Chill AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more3 hr
Jan 10, 1:21 PM ESTFreeze WatchMFLCollier, Glades, Hendry, Palm Beach24 hr
Jan 10, 1:21 PM ESTFreeze WarningMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach20 hr
Jan 10, 1:21 PM ESTHard Freeze WarningMFLCollier, Glades, Hendry, Palm Beach20 hr
Jan 10, 1:34 PM ESTWind Chill WarningMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more21 hr
Jan 10, 1:34 PM ESTWind Chill AdvisoryMFLBroward, Miami-Dade, Palm Beach21 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.